# SDR SWAA2015111846128

- Difficulty date: November 12, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 30,670 hours, 14,340 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D2968
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR OVERHEAD EXIT SIGN INOPERATIVE.  RECONNECTED CONNECTOR IAW MM.
